Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Periodic pain in the upper back of leg. Reason?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I have periodic pain in the upper back of my leg
Posted Wed, 13 Nov 2013 in Bones, Muscles and Joints
Answered by Dr. Shanthi.E 49 minutes later
Brief Answer:
Possibilities enlisted

Detailed Answer:

The periodic pain in the upper back of your leg could be possibly due to two reasons.

1. It could be sciatica - it is a nerve pain. You would benefit by taking nerve supplements in the form of methylcobalamine. Neurobion forte is one such brand name of the medicine. You could take it on a daily basis to improve the nerve strength.

2. It could be due to you being overweight. You would benefit by reducing your weight by a few stones.

3. Least likely is Osteoarthritis of your hipbone, going by your age of 65. You could take simple calcium supplements for this.

Your problem is not a significant medical concern for you to be worried. Please do continue to do the walking.

This is broad possibilities of your problem. Hope it answers your question. Let me know if you have more queries.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor